MAUDE Adverse Event Report: ICU Medical, Inc. CADD Solis HPCA Pumps; Pump, infusion, pca

ICU Medical, Inc. CADD Solis HPCA Pumps; Pump, infusion, pca
Model Number 2110
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The device was returned for evaluation following a report of a downstream occlusion sensor malfunction.The results of the investigation confirmed that the dso sensor was defective.There was no patient involvement or patient harm.
 
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.The event history log (ehl) was reviewed, and a "cassette not attached properly" alarm was identified.A review of the 12-month service history was conducted, and no relevant findings were identified.Visual inspection and functional testing were performed.The customer-reported issue was confirmed through pci functional testing.During testing, the pump generated error code 46440, which was related to the dso sensor.The probable cause of the reported issue was determined to be a defective dso sensor.The dso sensor and dso seal were replaced.Upon further investigation, the pwa board connector was found to be damaged.The pwa board was replaced.Dso/uso sensor calibration was performed, and the software was reloaded and updated to the latest revision.The device passed all functional and delivery tests following completion of the repair activities.

Brand Name
CADD Solis HPCA Pumps
Common Device Name
Pump, infusion, pca
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50887515
Report Number3012307300-2026-08927
Device Sequence Number10704918
Product Code MEA
UDI-Device Identifier15019517099690
UDI-Public(01)15019517099690(11)180501
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2111-0401-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown